The paper is devoted to the study of the following fractional Schrödinger-Hardy system in ℝ n where μ and σ are real parameters, dimension n > ps, with s ∈ (0,1), 1 < m ≤ p < m s * = mn/(n-ms), a and b are positive potentials, while H u and H v are derivatives of a suitable continuous function H. The main feature of the paper is the combination of two possibly different fractional operators and different Hardy terms with a nonlinearity H which does not necessarily satisfy the Ambrosetti-Rabinowitz condition. By using the symmetric mountain pass theorem, we provide the existence of an unbounded sequence of nonnegative entire solutions. For this, we complete the picture of the existence result stated in Theorem 1.1 by the author, P. Pucci and S. Saldi in ["Existence of entire solutions for Schrödinger-Hardy systems involving the fractional p-Laplacian", Nonlinear Anal. 158 (2017) 109-131].

Fiscella, A. (2019). Multiple entire solutions for Schrödinger-Hardy systems involving two fractional operators. MINIMAX THEORY AND ITS APPLICATIONS, 4(1), 101-112.

Multiple entire solutions for Schrödinger-Hardy systems involving two fractional operators

Fiscella A
2019

Abstract

The paper is devoted to the study of the following fractional Schrödinger-Hardy system in ℝ n where μ and σ are real parameters, dimension n > ps, with s ∈ (0,1), 1 < m ≤ p < m s * = mn/(n-ms), a and b are positive potentials, while H u and H v are derivatives of a suitable continuous function H. The main feature of the paper is the combination of two possibly different fractional operators and different Hardy terms with a nonlinearity H which does not necessarily satisfy the Ambrosetti-Rabinowitz condition. By using the symmetric mountain pass theorem, we provide the existence of an unbounded sequence of nonnegative entire solutions. For this, we complete the picture of the existence result stated in Theorem 1.1 by the author, P. Pucci and S. Saldi in ["Existence of entire solutions for Schrödinger-Hardy systems involving the fractional p-Laplacian", Nonlinear Anal. 158 (2017) 109-131].
Articolo in rivista - Articolo scientifico
Schrödinger-Hardy systems, existence of entire solutions, fractional p-Laplacian operator
English
101
112
12
Fiscella, A. (2019). Multiple entire solutions for Schrödinger-Hardy systems involving two fractional operators. MINIMAX THEORY AND ITS APPLICATIONS, 4(1), 101-112.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/10281/338130
Citazioni
  • Scopus 0
  • ???jsp.display-item.citation.isi??? 0
Social impact